# SDR UPS06445945

- Difficulty date: January 4, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D BS 340 FLOORBEAM UPPER CHORD HORIZONTAL AFT FLANGE 1 FLOOR PANEL ATTACHED HOLE FOUND CRACKED AT LBL 48".  U/D BS 340 LBL 41" TO LBL 53" FLOORBEAM UPPER CHORD HORIZONTAL AFT FLANGE CRACK HOLE REPAIRED AS PER EO NR B747-5320-12407 FIG 3 PLAN 'C'.
